# SDR F3LA2010111400544

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0557; MAIN CABIN FLOORBEAM, NR 4 LT BETWEEN FRAME 67-68 HAS APPROX 2 SQ IN OF CORROSION AT THE FASTENER HOLES. R & R FLOORBEAM IAW SRM 51-44-11, SRM 51-42-11.
